# SDR SWAA2022100349426

- Difficulty date: September 29, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 75,445 hours, 44,510 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Cracked
- Location: R/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT HANDLE IS CRACKED. / [01] REMOVED AND REPLACED RIGHT OVERWING HANDLE PER AMM 52-22-51. OPS CK OK
